# SDR 20001109SH033

- Difficulty date: October 17, 2000
- Submitted: November 9, 2000
- Operation: General aviation
- Aircraft: N81446
- Make and model: Gulstm 690A
- Aircraft serial: 11327
- Engine: Garrtt TPE3315251K
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 254911842
- Part serial: 318537
- Condition: Fluctuates
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE RUN AND ADJUSTMENT AFTER THE INSTALLATION OF THE FUEL CONTROL, WHEN THE POWER LEVER WAS ADVANCED ABOVE THE FLIGHT IDLE GATE WITH THE CONDITION LEVER IN THE HIGH POSITION, THE ENGINE GOES TO FULL POWER WITHIN A .50 INCH ABOVE THE FLIGHT GATE.  WHEN THE MAX POWER SCREW WAS ADJUSTED OUT, THE POWER LEVER RESPONSE WAS STILL TOO QUICK AND ENGINE FAILED TO MAKE MORE THAN 650 SHP.  THIS ENGINE ALSO SURGED WHEN THE POWER LEVER WAS RETARDED TO GROUND IDLE.  (X)
